# SDR UPS01236286

- Difficulty date: July 4, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING RECTIFICATION OF CORROSION BETWEEN TEAR STRAP SKIN AT BS 680 S6L, INDICATIONS OF SUSPECT CORROSION ALSO FOUND AT BS 660 S4L TO S3L AT TEAR STRAP.  NEW TEAR STRAP INSTALLED IAW SRM 53-30-4.
